Algebraic geometry
Corrigendum to: “A density result for real hyperelliptic curves” [C. R. Acad. Sci. Paris, Ser. I 354 (12) (2016) 1219–1224]
Comptes Rendus. Mathématique, Volume 357 (2019) no. 5, p. 462.
Received:
Accepted:
Published online:
DOI: 10.1016/j.crma.2019.03.004
Lawrence, Brian 1

1 University of Chicago, Department of Mathematics, 5734 S University Ave, Chicago, IL, 60637, United States
@article{CRMATH_2019__357_5_462_0,
     author = {Lawrence, Brian},
     title = {Corrigendum to: {{\textquotedblleft}A} density result for real hyperelliptic curves{\textquotedblright} {[C.} {R.} {Acad.} {Sci.} {Paris,} {Ser.} {I} 354 (12) (2016) 1219{\textendash}1224]},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {462},
     publisher = {Elsevier},
     volume = {357},
     number = {5},
     year = {2019},
     doi = {10.1016/j.crma.2019.03.004},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/j.crma.2019.03.004/}
}
TY  - JOUR
AU  - Lawrence, Brian
TI  - Corrigendum to: “A density result for real hyperelliptic curves” [C. R. Acad. Sci. Paris, Ser. I 354 (12) (2016) 1219–1224]
JO  - Comptes Rendus. Mathématique
PY  - 2019
SP  - 462
VL  - 357
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/j.crma.2019.03.004/
DO  - 10.1016/j.crma.2019.03.004
LA  - en
ID  - CRMATH_2019__357_5_462_0
ER  - 
%0 Journal Article
%A Lawrence, Brian
%T Corrigendum to: “A density result for real hyperelliptic curves” [C. R. Acad. Sci. Paris, Ser. I 354 (12) (2016) 1219–1224]
%J Comptes Rendus. Mathématique
%D 2019
%P 462
%V 357
%N 5
%I Elsevier
%U http://www.numdam.org/articles/10.1016/j.crma.2019.03.004/
%R 10.1016/j.crma.2019.03.004
%G en
%F CRMATH_2019__357_5_462_0
Lawrence, Brian. Corrigendum to: “A density result for real hyperelliptic curves” [C. R. Acad. Sci. Paris, Ser. I 354 (12) (2016) 1219–1224]. Comptes Rendus. Mathématique, Volume 357 (2019) no. 5, p. 462. doi : 10.1016/j.crma.2019.03.004. http://www.numdam.org/articles/10.1016/j.crma.2019.03.004/

[1] Bogatyrev, A. Effective computation of Chebyshev polynomials for several intervals, Math. Sb., Volume 190 (1999) no. 11, pp. 1571-1605

[2] Lawrence, B. A density result for real hyperelliptic curves, C. R. Acad. Sci. Paris, Ser. I, Volume 354 (2016) no. 12, pp. 1219-1224

[3] Peherstorfer, F. Deformation of minimal polynomials and approximation of several intervals by an inverse polynomial mapping, J. Approx. Theory, Volume 111 (2001), pp. 180-195

[4] Totik, V. Polynomial inverse images and polynomial inequalities, Acta Math., Volume 187 (2001), pp. 139-160

Cited by Sources: